Altmetric

Quantum splines

File Description SizeFormat 
PhysRevLett.109.100501.pdfPublished version302.22 kBAdobe PDFView/Open
Title: Quantum splines
Authors: Brody, DC
Holm, DD
Meier, DM
Item Type: Journal Article
Abstract: A quantum spline is a smooth curve parametrized by time in the space of unitary transformations, whose associated orbit on the space of pure states traverses a designated set of quantum states at designated times, such that the trace norm of the time rate of change of the associated Hamiltonian is minimized. The solution to the quantum spline problem is obtained, and is applied in an example that illustrates quantum control of coherent states. An efficient numerical scheme for computing quantum splines is discussed and implemented in the examples.
Issue Date: 7-Sep-2012
Date of Acceptance: 1-Sep-2012
URI: http://hdl.handle.net/10044/1/66542
DOI: https://dx.doi.org/10.1103/PhysRevLett.109.100501
ISSN: 0031-9007
Publisher: American Physical Society
Journal / Book Title: Physical Review Letters
Volume: 109
Issue: 10
Copyright Statement: © 2012 American Physical Society.
Keywords: Science & Technology
Physical Sciences
Physics, Multidisciplinary
Physics
STATES
quant-ph
math-ph
math.DS
math.MP
02 Physical Sciences
General Physics
Publication Status: Published
Article Number: 100501
Online Publication Date: 2012-09-04
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons